# SDR AALA202105299008

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 23,838 hours, 9,890 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Detached
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI IN AFTER EXISTING RUNWAY LOST MOST OF BRAKING AUTHORITY. COULD STOP AIRCRAFT TAXING SLOWLY ON POST FLIGHT. DISCOVERED A HOSE HAD COME UNDONE AND HANGING DOWN FROM LEFT MAIN TRUCK. REPLACE BRAKE IAW AMM 32-41-11 AND AMM 32-41-41.
